# SDR DALA1226186818

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATION:  STA 1661- 1681, RBL 52 CORROSION AT TOP AND BOTTOM OF FASTENER HOLES REMOVED CORROSION CHECK LIMITS PER B757 SRM 53-00-04 FIG 101 AND FOUND TO BE OUT OF LIMITS.  DRILLED UP NEW SUPPORT REF DWG 146N5230.  REPLACED SUPPORT REF REMOVED CORROSION CHECK LIMITS PER B757 SRM 53-00-04 FIG 101 AND DWG 146N5230 352187 STA ATL.
